MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.739
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4)¿ the dentist reported that 3 months and 22 days after the dental implant was installed in intraoral region 25#, its non- osseointegration was observed.

Brand Name
FACILITY IMPLANT 14.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8747804
Report Number3008261720-2019-02883
Device Sequence Number11179721
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/27/2019
Report Date (Section F) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2019
Device Catalogue Number109.739
Device Lot Number800121160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2019
Device Age61 MO
Event Location Other
Date Report to Manufacturer06/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight60